# SDR DLM88050255

- Difficulty date: May 4, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 47,987 hours, 39,382 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 4671
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN JUST PRIOR TO PUSHBACK.  FOUND LIGHT BALLAST (B652) AT SEAT ROW 29ABC OVERHEATING.  REPLACED BALLAST ASSY LIGHTS AND BALLAST, OPS CHECKS NORM.
